# SDR A6WA202201228079

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 42,889 hours, 40,790 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 16844490
- Condition: Faulted
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT RECEIVED GEN 1 CAUTION MESSAGE (APU WAS ON MEL), F/O SMELLED BURNED PLASTIC MOMENTARILY C/W QRH GEN 1 MESSAGE PERSISTED. TURNED GEN 1 TO OFF/RESET.  MESSAGES RECEIVED: L WINDSHIELD & L WINDOW CAUTION, CW QRH MESSAGES CLEARED.   ***AIRCRAFT REMOVED FROM SERVICE*** SERVICED #1 LH IDG AWA SUP 16-364, OPS TEST STILL REQUIRED REF     333203/2.
